Vol. 30, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The 2-cell as a partially ordered space

Edward D. Tymchatyn

Vol. 30 (1969), No. 3, 825–836
Abstract

In this paper we prove a Jordan Curve Theorem (Theorem 1) for certain two dimensional partially ordered spaces. We use this result to give a new characterization of the closed 2-cell (Theorm 2).

Mathematical Subject Classification
Primary: 54.75
Milestones
Received: 10 January 1969
Published: 1 September 1969
Authors
Edward D. Tymchatyn